# SDR SWIA201128469

- Difficulty date: November 1, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 24,884 hours, 20,998 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEATBELT DOESN'T RELEASE PROPERLY.  (FLT 5441)  REPLACED F/O'S BUCKLE ASSEMBLY.
